# SDR USAA030232

- Difficulty date: October 30, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT CORRODED .5 INCH BY .5 INCH, BL 0 CABIN FLOOR SUPPORT FROM BS 345-377.7.  REPLACED SUPPORT IAW SRM 53-10.  CORROSION LEVEL 2, TASK NR C53-221-02.  (M)
